Stochastic differential equations driven by an additive fractional Brownian sheet
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 479-489
Published online March 1, 2019
Oussama El Barrimi, Youssef Ouknine
Cadi Ayyad University; Mohammed VI polytechnic University Ben Ghuerir
Abstract : In this paper, we show the existence of a weak solution for a stochastic differential equation driven by an additive fractional Brownian sheet with Hurst parameters $H,H' > 1/2$, and a drift coefficient satisfying the linear growth condition. The result is obtained using a suitable Girsanov theorem for the fractional Brownian sheet.
Keywords : fractional Brownian sheet, stochastic differential equations, weak solutions
MSC numbers : 60G22, 60G15
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd